A Berry-Esseen theorem on semisimple Lie groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, p. 275-290
@article{AIHPB_2000__36_3_275_0,
     author = {Tolli, Filippo},
     title = {A Berry-Esseen theorem on semisimple Lie groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {3},
     year = {2000},
     pages = {275-290},
     zbl = {0961.60010},
     mrnumber = {1770619},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_3_275_0}
}
Tolli, Filippo. A Berry-Esseen theorem on semisimple Lie groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 3, pp. 275-290. http://www.numdam.org/item/AIHPB_2000__36_3_275_0/

[1] Anker J.Ph., Sharp estimates for some functions of the laplacian on symmetric spaces of noncompact type, Duke Math. J. 65 (1992) 257-297. | MR 1150587 | Zbl 0764.43005

[2] Bougerol Ph., Comportement asymptotique des puissances de convolution d'une probabilité sur un espace symétrique, Astérisque Soc. Math. France 74 (1980) 29-45. | MR 588156 | Zbl 0463.60009

[3] Bougerol Ph., Théorème central limite local sur certains groupes de Lie, Ann. Sci. Ec. Norm. Sup. 14 (1981) 403-431. | Numdam | MR 654204 | Zbl 0488.60013

[4] Feller W., An Introduction to Probability Theory and its Applications, Wiley, New York, 1968. | MR 228020 | Zbl 0155.23101

[5] Hebisch W., Saloff-Coste L., Gaussian estimates for Markov chains and random walks on groups, Ann. Probab. 21 (1993) 673-709. | MR 1217561 | Zbl 0776.60086

[6] Helgason S., Groups and Geometric Analysis, Academic Press, New York, 1984. | MR 754767 | Zbl 0543.58001

[7] Lohoué N., Estimations Lp des coefficients de représentation et opérateurs de convolution, Adv. Math. 38 (1980) 178-221. | MR 597197 | Zbl 0463.43003

[8] Schaefer H.H., Banach Lattices of Positive Operators, Springer, Berlin, 1974. | MR 423039 | Zbl 0296.47023

[9] Varopoulos N.Th., Manuscript.